# SDR UALA2008120906795

- Difficulty date: December 6, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 33,254 hours, 8,940 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13HJ EMERGENCY LIGHT IS INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIP AT 13 HJ.  CHECKS OK.
